# SDR CALA0000620

- Difficulty date: May 4, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,071 hours, 19,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Part number: 6029997L8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY SUPPORT MOUNT CORRODED AT FS 212 RBL 12.  REMOVED AND REPLACED GALLEY SUPPORT PER SRM 51-30-5.
